There has been an increase in overdose events in the community of Prince George. The reported substance is being sold as down, is light pink or dark/bright neon pink in colour.
This substance is highly toxic and causes sudden overdose including prolonged sedation and memory loss. Overdoses are happening when the substance is smoked and injected.
Substances move throughout our region and may present in your community so please share this alert widely and use with caution following the harm reduction messages below.
For your safety
- Get overdose prevention, recognition, and response training; carry naloxone
- Don’t use alone. Make a plan and tell a buddy who can call for help if needed
- If you plan to use alone, use the Lifeguard or BeSafe app available free on the app store or on Toward the Heart website
- Know your tolerance. If you are sick or had a time of abstinence or reduced use, use much less
- Don't mix drugs or mix drugs with alcohol
- Test a small amount first and go slow
- Use in an OPS if possible (see Prince George locations listed below)
- Access fentanyl drug checking where available (OPS sites)
- Call 9-1-1 or your local emergency number right away if someone overdoses
Local overdose prevention sites (OPS)
- Two Doors Down, 1126 3rd Ave, Prince George
Tuesday to Saturday, 6 am to 11 am and 6 pm to 11 pm
- Needle Exchange, 1108 3rd Ave, Prince George
Monday to Saturday, 1 pm to 6 pm